# SDR GUUA94732052010A

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 28,661 hours, 35,011 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Switch
- Part number: 1143610441
- Condition: Intermittent
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR WARNING HORN ACTIVATED AND GEAR HANDLE LIT UP AT 2,000 LBS OF TORQUE UNABLE TO SILENCE HORN.  REPLACED RT SAFETY SWITCH OPS, CHECK GOOD. TEST FLIGHT SATISFACTORY.
